# SDR AT9900370

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FUSELAGE SKIN AT BS 163 L-3L DENTED.  REPAIRED THE DENTED FUSELAGE SKIN BY COLD WORKING DENT AND REMOVING EXISTING REPAIR DOUBLER AND ENLARGING REPAIR DOUBLER TO INCORPORATE DENTED AREA IAW DC9 SRM 53-04 FIG 38, 51-10-2, 51-10-4, 51-10-3 AND RES 99846.
